# SDR ZW0A0100703

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Aircraft time: 35,282 hours, 6,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE INTERIOR EMERGENCY EXIT LIGHTS WERE INOPERATIVE ON RT SIDE OF CABIN, ROW 32 TO 40.  RECONNECTED WIRING AT THE AFT TRACK AREA. CHECK-C 3-22-01 LAX.
